# SDR ASOA2013010302737

- Difficulty date: December 5, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,269 hours, 16,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT CORRODED FROM FS 280 TO 319.7.   REMOVED CORRODED RT FLOOR SUPPORT.   LOCATED, DRILLED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-11-001-001, 51-92-10-001-001-A01 AND 51-40-11-001-001-A01.  INSTALLED NEW RING DOUBLER, AND ACCOMPANYING PARTS TO NEW FLOOR SUPPORT IAW 51-42-10-001-001-A01 AND 51-40-11.
